MathSciNet Relay Station
MathSciNet bibliographic data
MR1027105 (91c:60081) 60J05 (60F10 60J20 82B05)
Bolthausen, Erwin; Schmock, Uwe On the maximum entropy principle for uniformly ergodic Markov chains. Stochastic Process. Appl. 33 (1989), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement